# SDR COMA9531179

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Defective
- Location: Avionics Bay
- Part time: 16,994 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WINDSHIELD HEAT DOES NOT WORK.  REPLACED THE WARNING ELECTRONIC UNIT.
